# SDR CALA2018022100735

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5370
- Condition: Corroded
- Location: Bs 634-705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT BS 634 TO 705, RBL 16.10 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
